# SDR CALA2013072990057

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,211 hours, 11,058 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1180, ANGLE CRACKED AT LT TENSION TIE.  REMOVED DAMAGE.  HFEC, FABRICATED AND INSTALLED REPAIR PARTS IAW A 53-10-99, SRM 53-40-07, REPAIR 4 AND SRM 51-70-11, REPAIR 1.
